# SDR ASAA0210351

- Difficulty date: December 1, 2002
- Submitted: January 29, 2003
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8821004
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING RECON INSPECTION, FOUND EMERGENCY FLOOR TRACK LIGHTING FLASHING.  REMOVED AND REPLACED BATTERY PACK, THEN LIGHTS TESTED NORMAL.  (M)
